# SDR ASAA2025100161326

- Difficulty date: October 1, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5810514
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL PN 143A5810-514 (231EF) RELEASED AT RISK FROM QC BOND PENDING REPAIR, DENTED ON BACKSIDE. GROUNDED - YES. REPAIRED DENT ON LOWER SURFACE OF CABIN FLOOR PANEL PN: 143A5810-514 (231EF) IAW B737-900ER SRM 53-00-50-2R-2.
